# SDR FDEA201406131423

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 67,703 hours, 12,108 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB118045
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 14 SLAT TRACK CUT OUT AFT OTBD.  CRACK IS LOCATED ON THE MATING FLANGE WHERE THE CLOSEOUT DOOR RESTS.  VERIFIED CRACK USING HFEC IAW NDT SPM PART 6.   CRACK TERMINATES AT FASTENER.  CRACK IS APPROXIMATELY 1/2 INCHES.   REPAIR INSTALLED IAW SRM.
